# SDR SWAA2019082936417

- Difficulty date: August 26, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT L/H STOW BINS EMERGENCY LIGHT LENS CRACKED BETWEEN ROW 6 TO ROW 7.   R&R LENS IAW AMM.
